A case is presented of a fatal drug interaction caused by ingestion of clozapine (Clozaril™) and fluoxetine (Prozac™). Clozapine is a tricyclic dibenzodiazepine derivative used as an “atypical antipsychotic” in the treatment of severe paranoid schizophrenia. Fluoxetine is a selective serotonin reuptake inhibitor used for the treatment of major depression. Clinical studies have proven that concomitant administration of fluoxetine and clozapine produces increased plasma concentrations of clozapine and enhances clozapine's pharmacological effects due to suspected inhibition of clozapine metabolism by fluoxetine. Blood, gastric, and urine specimens were analyzed for fluoxetine by gas chromatography/mass spectrometry (GC/MS) and for clozapine by gas-liquid chromatography (GLC). Clozapine concentrations were: plasma, 4.9 µg/mL; gastric contents, 265 mg; and urine, 51.5 µg/mL. Fluoxetine concentrations were: blood, 0.7 µg/mL; gastric contents, 3.7 mg; and urine 1.6 µg/mL. Norfluoxetine concentrations were: blood, 0.6 µg/mL, and none detected in the gastric contents or urine. Analysis of the biological specimens for other drugs revealed the presence of ethanol (blood, 35 mg/dL; vitreous, 56 mg/dL; and urine 153 mg/dL) and caffeine (present in all specimens). The combination of these drugs produced lethal concentrations of clozapine and high therapeutic to toxic concentrations of fluoxetine. The deceased had pulmonary edema, visceral vascular congestion, paralytic ileus, gastroenteritis and eosinophilia. These conditions are associated with clozapine toxicity. The combined central nervous system, respiratory and cardiovascular depression of these drugs was sufficient to cause death. The death was determined to be a clozapine overdose due to a fatal drug interaction.